HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido Imperial University. Series 1, Mathematics >

Vol. 6 no. 1 : [2]

Collection home page

Showing results 1 to 2 of 2
Export metadata:
TypeAuthor(s)TitleOther TitlesCitationCitation(alt)Issue Date
bulletin (article)Kondô, MotokitiSUR L'HYPOTHÈSE DE M. B. KNASTER DANS LA THÉORIE DES ENSEMBLES DE POINTS-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics北海道帝國大學理學部紀要1937
bulletin (article)Kawaguchi, Akitsugu; Hombu, HitoshiDIE GEOMETRIE DES SYSTEMS DER PARTIELLEN DIFFERENTIALGLEICHUNGEN-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics北海道帝國大學理學部紀要1937
Showing results 1 to 2 of 2

 

Feedback - Hokkaido University